News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Gynecology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Gynecology Answers List

Forum Name: Gynecology

Question: PCOS and libido and scanty periods


 crisscross - Tue Jun 30, 2009 1:25 pm

I was diagnosed for PCOS 10 years back.For the last 4 years i am having periods only for 2 days and my libido is high.I am not planning to get married for another one year.my age is 36 years.what can i do to lower my libido and for regular 4 day periods.
 Debbie Miller, RN - Fri Jul 24, 2009 1:58 pm

User avatar Hello,
I'm not sure why you feel it is necessary to have a four day period. Women vary considerably on this and it is certainly less bothersome to have the short kind. I doubt this is related to your libido, which also varies considerably between women.

Some women find that oral contraceptives affect both libido and periods - though usually it makes the periods shorter and lighter; not longer. Some of the antidepressant medications (like the SSRIs) do have the side effect of decreasing libido so that might be another possibility if your doctor advises it along with other treatments you are on.

I don't know of other treatments but perhaps your symptoms are related to the medications you are already on. You should discuss this with your doctor since it is bothering you.

Best wishes.
 crisscross - Sun Aug 09, 2009 1:32 am

thanks

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here